Turkish Journal of Mathematics
Bernstein-Walsh-type inequalities for derivatives of algebraic polynomials on the regions of complex plane
In this paper, we study Bernstein-Walsh-type estimates for the derivatives of an arbitrary algebraic polynomial on some general regions of the complex plane.
Algebraic polynomial, quasiconformal mapping, smooth curve, quasismooth curve, asymptotic conformal curve
ÖZKARTEPE, NACİYE PELİN; GÜN, CEVAHİR DOĞANAY; and ABDULLAYEV, FAHREDDİN
"Bernstein-Walsh-type inequalities for derivatives of algebraic polynomials on the regions of complex plane,"
Turkish Journal of Mathematics: Vol. 46:
7, Article 3.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss7/3